MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO2 EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO2 EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4030
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw#: (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, hemopro2 extension cable energy stopped being delivered during the ligation phase.Power source swapped without resolution of the problem.Vh-4030 was then swapped while using the original power source and harvester was able to complete the procedure without further incident.No patient injury reported.Minimal delay during troubleshoot but no material delay to procedure.
 
Additional Manufacturer Narrative
Tw # (b)(4) updated sections: b4,g3,g6,h2,h3,h6,h11.The device was returned to the factory for evaluation on 08/08/2025.An investigation was conducted on 08/13/2025.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the intact cable.An electrical evaluation was conducted.A pre-cautery test was performed per the instruction for use (ifu) with a reference hemopro 2 evh tool, reference adapter and reference power supply set at level 3.0.The device failed the pre-cautery test.The power supply did not emit an audible beeping sound and the evh returned harvesting tool did produce steam and heat.Based on the returned condition of the device as well as the evaluation results, the reported failure "electrical /electronic property problem" was confirmed.A manufacturing engineer evaluation was conducted.The complaint was not confirmed.A reference hemopro 2 device was connected to the complaint lab's hemopro power supply (c-vh-3010), hemopro2 adapter (c-vh-4020), and hemopro2 extension cable (c-vh-4030).The on/off power switch on the hemopro power supply (c-vh- 3010) was moved to the on position and the toggle on the handle of the vh-4000 hemopro2 tool was pulled back to the activation (power on) position.The hemopro power supply immediately started making an audible beeping sound that indicated electrical energy was being delivered to the reference hemopro 2 device.Wet gauze was placed between the jaws and there was visible steam.The reference hemopro 2 device was then connected to the same hemopro power supply (c-vh-301o), the same hemopro 2 adapter, and the complaint hemopro2 extension cable (onetrack 1155798).The on/off power switch on the hemopro power supply (c-vh-3010) was moved to the on position and the toggle on the handle vh-4000 hemopro2 tool was pulled back to the activation (power on) position.The hemopro power supply immediately started making an audible beeping sound that indicated electrical energy was being delivered to the reference hemopro 2 device.Wet gauze was placed between the jaws and there was visible steam.The complaint hemopro 2 extension cable passed the heat up test confirming that the extension cable is performing as intended and able to deliver energy.Based on the manufacturing engineering evaluation, the reported failure "electrical /electronic property problem" was not confirmed.See attached manufacturing engineering evaluation memo.The reported device is an oem device, therefore, a lot/serial history review was not applicable.A lot/serial number was not provided and the specific product lot/serial number cannot be identified from a ship history, therefore it is impossible to obtain a certificate of conformance.
 
Event or Problem Description
N/a.

Brand Name
HEMOPRO2 EXTENSION CABLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key22794347
Report Number2242352-2025-0000933
Device Sequence Number12840763
Product Code GEI
UDI-Device Identifier00607567700925
UDI-Public(01)00607567700925
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4030
Device Catalogue NumberVH-4030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown